# SDR CA040630002

- Difficulty date: June 30, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 7,686 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part serial: 1686209F
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING UNSCHEDULED MAINTENANCE 3 CRACKS WERE NOTICED ON CRANKSHAFT NEAR PROP FLANGE. TWO CRACKS WERE APPROXIMATELY 2 INCHES IN LENGTH PARALLEL TO EACH OTHER WITH SMALLER CRACKS EXTENDING. ONE CRACK IS ALSO APPROXIMATELY 2 INCHES IN LENGTH AND ABOUT 1 INCH FROM THE OTHER TWO CRACKS. THESE CRACKS RUN ALONG THE CIRCUMFERANCE OF THE CRANKSHAFT.
